Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 22, NWS Jacksonville, FL

April 15, 2007Baker County, Nassau County, Florida; Charlton County, Ware County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 15, 2007, 6:59 AM EDT for Baker County, Nassau County, Florida; Charlton County, Ware County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2007, 6:59 AM EDT (10:59 UTC)
Expired
Apr 15, 2007, 7:30 AM EDT
In force
31 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

Counties Baker County, FL, Nassau County, FL, Charlton County, GA, Ware County, GA

The radar

The Jacksonville radar (KJAX), 49 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 5:57 AM EDTTornado WatchSPC5 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 11.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
344 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:06 AM EDT, 3 hours 53 minutes earlier.

Area forecast discussion, Apr 15, 3:06 AM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION...CORRECTED FIRE WEATHER SECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 AM EDT SUN APR 15 2007

...STRONG TO SEVERE THUNDERSTORMS STILL POSSIBLE THIS MORNING...
...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON...

.SHORT TERM...TODAY THROUGH TUESDAY...

TODAY...PRE-FRONTAL SQUALL LINE FINALLY ON THE DOOR STEP OF
FORECAST AREA AND IT WILL MAKE A FINAL PUSH THROUGH THE MID
MORNING HOURS WITH ISOLD SVR STORMS WITH WIND/ISOLD TORNADOES. MAY
NEED TO ISSUE A TOR WATCH FOR NE FL AS SQUALL LINE PUSHES EAST OUT
OF THE GOMEX. VERY STRONG PRESSURE RISES BEHIND COLD FRONT THIS
AFTERNOON WILL ALLOW FOR STRONG JET TO MIX DOWN WEST WINDS
SUSTAINED AT 25 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH POSSIBLE AT
TIMES AND HAVE LEFT CURRENT WIND ADVISORY IN PLACE. MAX TEMPS
WILL MOST LIKELY BE IN THE 70S THIS MORNING WITH FALLING TEMPS
THROUGH THE 60S THIS AFTERNOON.

TONIGHT...SKIES WILL BECOME CLEAR OVERNIGHT WITH BRISK WEST WINDS
CONTINUING AT 15 TO 20 MPH WITH GUSTS TO 30 MPH CONTINUING. MIN
TEMPS BOTTOMING OUT IN THE 40S TOWARD MORNING WITH WIND CHILLS IN
THE 30S AT TIMES TOWARD DAYBREAK.

MONDAY...SUNNY...COOL AND WINDY CONDITIONS WILL CONTINUE WITH WEST
WINDS OF 20 TO 25 MPH MIXING DOWN TO THE SURFACE AS MAX TEMPS TOP
OUT IN THE LOWER 70S IN MANY LOCATIONS.

MONDAY NIGHT...NWLY WINDS WILL SUBSIDE TO 10 TO 15 MPH WITH COOL
MIN TEMPS ONCE AGAIN IN THE 40S UNDER CLEAR SKIES.

TUESDAY...HIGH PRESSURE WILL SETTLE OVER THE REGION WITH WINDS
SETTLING DOWN TO 10 MPH OR LESS BY THE AFTERNOON. MOSTLY SUNNY
SKIES AND MILD TEMPS REBOUNDING CLOSE TO 80 DEGREES.

.LONG TERM...WEDNESDAY THROUGH SATURDAY...
QUICK MOVING SFC LOW WILL PUSH ACRS THE FORECAST AREA WITH
ISOLD/SCTD SHOWERS ON WEDNESDAY...THEN HIGH PRESSURE WILL RE-BUILD
IN FOR THE REST OF THE PERIOD WITH DRY AND SEASONABLY MILD
CONDITIONS.

&&

.AVIATION...SQUALL LINE WILL MOVE INTO CENTRAL GA/BIG BEND AREA BY
08Z AND PUSH EASTWARD THROUGH 14Z. HAZARDOUS CONDITIONS EXPECTED IN
ASSOCIATION WITH THIS SQUALL...INCLUDING +TSRA WITH IFR IN THE
STRONGEST PORTIONS OF THE LINE. ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE AS WELL. SUSTAINED SOUTHERLY WINDS OF 10 TO 15 KT WILL VEER
TO SUSTAINED WEST WINDS OF 25 TO 30 KT GUSTING TO 35 TO 40 KT BY 15Z.

&&

.MARINE...DANGEROUS CONDITIONS ARE EXPECTED TODAY. INCLUDED THE
NEARSHORE WATERS IN THE GALE WARNING...WHICH HAS BEEN EXTENDED
THROUGH 00Z TUESDAY. SQUALL LINE WILL MOVE THROUGH THE COASTAL
WATERS BEGINNING EARLY THIS MORNING WITH ISOLATED CELLS DEVELOPING
AHEAD. ISOLATED SEVERE STORMS ARE POSSIBLE. NO OTHER CHANGES HAVE
BEEN MADE TO HEADLINES.

&&

.FIRE WEATHER...DROPPED THE FIRE WEATHER WATCH/RFW FOR TODAY.
RELATIVE HUMIDITIES WILL BRIEFLY APPROACH CRITICAL VALUES. THE MAIN
CONCERN TODAY WILL BE STRONG WINDS OF 25 TO 30 MPH GUSTING AS HIGH
AS 45 MPH AT TIMES. A RED FLAG WARNING HAS BEEN ISSUED FOR TOMORROW
DUE TO WINDS AND CRITICALLY LOW RELATIVE HUMIDITIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  67  39  72  44 /  50   0   0   0
SSI  73  46  68  51 /  60   0   0   0
JAX  72  41  73  47 /  60   0   0   0
SGJ  75  45  72  51 /  60   0   0   0
GNV  71  41  73  46 /  60   0   0   0
OCF  72  42  72  45 /  60   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM TO 8 PM EDT MONDAY FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     WIND ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

GA...RED FLAG WARNING FROM 11 AM TO 8 PM EDT MONDAY FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     WIND ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     GALE WARNING FROM 2 PM THIS AFTERNOON TO 10 AM EDT MONDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 10 AM EDT MONDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

HESS/HURLBUT
Hazardous weather outlook, Apr 15, 6:22 AM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
622 AM EDT SUN APR 15 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-161000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
622 AM EDT SUN APR 15 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IN EFFECT UNTIL 11 AM FOR THE FOLLOWING COUNTIES IN
SOUTHEAST GEORGIA...APPLING...ATKINSON...BACON...COFFEE...JEFF
DAVIS...WAYNE...PIERCE AND WARE...

...VERY WINDY CONDITIONS EXPECTED FOR ALL AREAS TODAY...

.THUNDERSTORM IMPACT...
PRE-FRONTAL SQUALL LINE AND COLD FRONT WILL PUSH ACROSS THE FORECAST
AREA THIS MORNING WITH STRONG TO ISOLATED SEVERE THUNDERSTORM
ACTIVITY. STRONG AND DAMAGING WINDS WILL BE THE MAIN THREAT BUT
ISOLATED TORNADOES WILL REMAIN POSSIBLE...MAINLY ACROSS SOUTHEAST
GEORGIA. ALL THUNDERSTORM ACTIVITY WILL PUSH OFFSHORE BY THIS
AFTERNOON.

.HIGH WIND IMPACT...
VERY WINDY CONDITIONS ARE EXPECTED TODAY AND A WIND ADVISORY IS IN
EFFECT FOR ALL AREAS. SOUTHWEST WINDS OF 20 TO 25 MPH THIS MORNING
WILL SHIFT TO THE WEST BEHIND THE COLD FRONT THIS AFTERNOON AND
INCREASE TO 25 TO 30 MPH WITH GUSTS TO 45 MPH AT TIMES. THESE
WINDS WILL BE STRONG ENOUGH TO CAUSE MINOR DAMAGE AND SOME POWER
OUTAGES WILL BE POSSIBLE.

.WIND AND SEA IMPACT...
GALE WARNINGS HAVE BEEN POSTED FOR THE COASTAL WATERS. GALE FORCE
WIND GUSTS WILL BE POSSIBLE IN STRONG THUNDERSTORM ACTIVITY THIS
MORNING...THEN WEST WINDS WILL INCREASE TO GALE FORCE ACROSS THE
COASTAL WATERS THIS AFTERNOON AND CONTINUE TONIGHT INTO MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

WINDY CONDITIONS WILL CONTINUE ON MONDAY WITH WEST WINDS OF 20 TO
25 WITH GUSTS TO 35 MPH DURING THE DAYTIME HOURS.

DANGEROUS FIRE CONDITIONS WILL EXIST MONDAY AND TUESDAY AS DRY AIR
PUSHES INTO THE FORECAST AREA ALONG WITH STRONG WINDS AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT THIS TIME IN THE TORNADO WATCH
AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

HESS

In the hours before

Special weather statement, Apr 15, 2:16 AM EDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 AM EDT SUN APR 15 2007

GAZ133-150645-
JEFF DAVIS-
216 AM EDT SUN APR 15 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR JEFF DAVIS COUNTY
FOR STRONG WINDS AND POSSIBLE FUNNEL CLOUDS VALID UNTIL 245 AM EDT...

AT 216 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF HAZLEHURST...MOVING
NORTHEAST AT 50 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
ALONG HIGHWAY 221 THROUGH 245 AM EDT. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

DEESE
Special weather statement, Apr 15, 6:01 AM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
601 AM EDT SUN APR 15 2007

FLZ020>022-GAZ162-151045-
COLUMBIA-ECHOLS-HAMILTON-SUWANNEE-
601 AM EDT SUN APR 15 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
SUWANNEE...NORTHERN COLUMBIA...HAMILTON AND ECHOLS COUNTIES FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 645 AM EDT...

AT 601 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CENTERED 5 MILES WEST OF SUWANNEE SPRINGS...MOVING NORTHEAST AT 40
MPH. WILL ALSO AFFECT AREAS AROUND LIVE OAK...SUWANNEE SPRINGS...
JASPER AND BELMONT THROUGH 645 AM EDT. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CARROLL
Special weather statement, Apr 15, 6:02 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
602 AM EDT SUN APR 15 2007

GAZ132-133-151030-
COFFEE-JEFF DAVIS-
602 AM EDT SUN APR 15 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COFFEE AND JEFF
DAVIS COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 630 AM
EDT...

AT 602 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CENTERED 7 MILES SOUTHWEST OF RED BLUFF...OR 9 MILES NORTHWEST OF
AMBROSE...MOVING EAST AT 50 MPH. WILL ALSO AFFECT AREAS AROUND RED
BLUFF...PRIDGEN...SNIPESVILLE AND HAZLEHURST THROUGH 630 AM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HURLBUT
Special weather statement, Apr 15, 6:35 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
635 AM EDT SUN APR 15 2007

GAZ150-163-164-151115-
CHARLTON-CLINCH-WARE-
635 AM EDT SUN APR 15 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CHARLTON...
SOUTHERN CLINCH AND SOUTHERN WARE COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL 715 AM EDT...

AT 635 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF FARGO...MOVING NORTHEAST
AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND FARGO
AND STEVEN FOSTER STATE PARK THROUGH 715 AM EDT. GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER
RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY
DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CARROLL
Special weather statement, Apr 15, 6:42 AM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
642 AM EDT SUN APR 15 2007

FLZ022-023-151115-
BAKER-COLUMBIA-
642 AM EDT SUN APR 15 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
BAKER AND NORTHERN COLUMBIA COUNTIES FOR STRONG WINDS AND FUNNEL
CLOUDS VALID UNTIL 715 AM EDT...

AT 642 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES NORTHEAST OF WHITE SPRINGS...
MOVING NORTHEAST AT 35 MPH. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP
WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CARROLL

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:46 PM EDTSpecial Marine WarningJAX119 min
Apr 15, 3:53 AM EDTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more40 hr
Apr 15, 7:13 AM EDTTornado WarningJAXNassau47 min
Apr 15, 7:52 AM EDTTornado WarningJAXAlachua38 min
Apr 15, 8:18 AM EDTSevere Thunderstorm WarningJAXBradford, Clay42 min
Apr 15, 8:24 AM EDTSevere Thunderstorm WarningJAXDuval36 min
Apr 15, 8:47 AM EDTSpecial Marine WarningJAX88 min
Apr 15, 9:30 AM EDTSevere Thunderstorm WarningJAXPutnam30 min
Apr 15, 9:51 AM EDTSevere Thunderstorm WarningJAXSaint Johns27 min
Apr 15, 10:08 AM EDTTornado WarningJAXSaint Johns12 min
Apr 15, 10:09 AM EDTSpecial Marine WarningJAX96 min
Apr 15, 1:45 PM EDTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more15 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2007Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.